# SDR GTIA20120218362

- Difficulty date: February 18, 2012
- Submitted: February 21, 2012
- Operation: Air carrier
- Aircraft: N502NK
- Make and model: Airbus A319-132
- Aircraft serial: 2433
- Aircraft time: 24,929 hours, 11,922 cycles
- Engine: Iae V2524A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE POPPED.  R & R SLIDE AT R2 IAW AMM 52-62-44-000-011-A. 52-62-44-400-006-A & REPLACED DIAPHRAM IN THE PERCUSSION MECHANISM OF DOOR DAMPER IN AND SERV IAW AMM 52-10-00-610-001A.  OPS AND LEAK CHECKED GOOD.
